Mathematics: Page 74: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

International Journal of Science and Research (IJSR)

Mathematics

Downloads: 122 | Views: 823

Mathematics, India, Volume 4 Issue 6, June 2015

Pages: 1751 - 1757

An Integral Equation Involving H- Function of Two Variables as Its Kernel

Dr. P. Prasanth

Downloads: 122 | Views: 782

Mathematics, India, Volume 4 Issue 7, July 2015

Pages: 1986 - 1989

Fuzzy Inventory Model for Power Demand Pattern with Inlation, Shortages under Partially Backlogging

Wasim Akram Mandal | Sahidul Islam

Downloads: 122 | Views: 745

Mathematics, India, Volume 4 Issue 9, September 2015

Pages: 1724 - 1726

Method for Solving Fuzzy Inventory Model with Space Constraint under Robust Ranking Technique

A. Faritha Asma | Dr. E. C. Henry Amirtharaj

Downloads: 122 | Views: 839

Mathematics, India, Volume 4 Issue 12, December 2015

Pages: 2075 - 2078

On Three Dimensional (?) - Lorentzian Para ? Sasakian Manifolds

Gyanvendra Pratap Singh | Sunil Kumar Srivastava | Marutosh Pathak

Downloads: 122 | Views: 774

Mathematics, India, Volume 5 Issue 1, January 2016

Pages: 1718 - 1720

Integral Solutions of 4w2 - x2 - y2 - z2 = t2

G. Janaki | R. Radha

Downloads: 122 | Views: 855

Mathematics, Saudi Arabia, Volume 5 Issue 2, February 2016

Pages: 1359 - 1365

Behaviour Analysis of Availability of Feeding System in the Sugar Industry

Dr. Zeenat Zaidi

Downloads: 122 | Views: 698

Mathematics, India, Volume 5 Issue 5, May 2016

Pages: 1862 - 1865

An Exploration of Problem Solving Skills in Science and Engineering

A.V. Murali

Downloads: 122 | Views: 903

Mathematics, Nigeria, Volume 5 Issue 5, May 2016

Pages: 2306 - 2309

Numerical Application of Adomian Decomposition Method to One Dimensional Wave Equations

E. U. Agom | F. O. Ogunfiditimi

Downloads: 122 | Views: 706

Mathematics, India, Volume 5 Issue 6, June 2016

Pages: 2149 - 2153

Some More Results on k ? Super Mean Graphs

Dr. M. Tamilselvi | K. Akilandeswari | N. Revathi

Downloads: 122 | Views: 696

Mathematics, India, Volume 5 Issue 7, July 2016

Pages: 1092 - 1096

Vortex Solitons in Poly-Acetylene

Tapas Kumar Sinha | Sanjib Malla Bujar Baruah | Joseph Mathew

Top

Confirm Your Share

Enter your details so IJSR can confirm this sharing activity.

Your details are used to validate this share and protect the award process from duplicate or false activity.